Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Taking aspirin and nurofen. Stopped taking warfrin for DVT. Noticed bleeding from anus. Cause?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
I have been taking aspirin for about 3 weeks as I have just come off warfrin for DVT andi have noticed that I'm bleeding from the anus, plus I took nurofen last week for a shoulder injury?? I intend to go to my GP tomorrow.
Posted Sat, 4 May 2013 in Digestion and Bowels
Answered by Dr. Ram Choudhary 53 minutes later
Welcome to healthcare magic!
I would like to inform you that in your case a bleeding from anus must be reviewed by a local physician and the treatment must be balanced.
If there is a local cause of bleeding like hemorrhoids/piles then they should be treated emergently because the per rectal bleed may hamper the treatment decisions for DVT.
You had a DVT very recently and ideally you should continue Warfarin for three months and then assess the DVT before switching to Aspirin.
It is good that you are going to see the GP soon.
I hope you would get benefited with my advise.
Wish you a good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor